Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Took prostinor after sex. Should have an extra dose to avoid pregnancy?

hi, we had intercourse without condom but sperm I took out of her body, still my gf took prostinor and next day after 12 hours took another and after few hours we had intercourse again same way (without condom but sperm was out), after tht she didnt take any medicine. Can you pl let me know, she should take another packet (2 more tablets) of prostinor or not ? thank you. waiting for your answer. David
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
she has taken pills, and you had with in few hours of taking tablet. so no need to take again as there will be concentration of drug is maintained in blood, its advisable to use barrier methods for safe sex,
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor